# SDR HALA2020030300048

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 26,118 hours, 4,051 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL FCMC 1 FAULT ON ECAM ILLUMINATED PRIOR TO DECENT. // RESET FCMC 1+2. BITE TEST OF FCMC 1+2 TEST OK. A/C OK FOR SVC
